# SDR COMA2009041650119

- Difficulty date: April 15, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 36,516 hours, 33,754 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 601R3114627
- Condition: Cracked
- Location: Fuselage
- Part time: 36,516 hours, 33,754 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SKIN AT FS 513.00 BETWEEN RBL 3 AND RBL 5 IS CRACKED.  REMOVED DAMAGE AND APPLIED A PERMANENT REPAIR AT FS 513.00 BETWEEN RBL 3 AND RBL 5 IAW BOMBARDIER REO 601R-53-41-914.
